# SDR DL757091578

- Difficulty date: October 2, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 75,671 hours, 37,268 cycles
- System (JASC): 5200 · Doors
- Part: Tee Fitting
- Part number: 146N8748U17DL
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EA 06-465922-03 REV B SUBMITTING SDR AFTER TEE CLIP PER OPN ME 02 OPN STEP 4.
